MathSciNet Relay Station
MathSciNet bibliographic data
MR2499856 32S15 (14B05 14P15)
Lejeune-Jalabert, Monique; Teissier, Bernard Clôture intégrale des idéaux et équisingularité. (French) [Integral closure of ideals and equisingularity] With an appendix by Jean-Jacques Risler. Ann. Fac. Sci. Toulouse Math. (6) 17 (2008), no. 4, 781–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement